# SDR P5CA9800224

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delamination
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LT WING LOWER SURFACE HAS DELAMINATION.  REMOVED AND REPLACED NR 4 SPOILER PANEL PER MM 27-61-02.
